# SDR CA010625019

- Difficulty date: May 9, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,337 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 78230101
- Condition: Gouged
- Location: Prop Hub
- Part time: 10,500 hours
- Component: Prop Hub, 14SF7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT ELECTRICAL ARCING OR DELAMINATION OF CHROME COATING FROM SUB SURFACE STRUCTURE.
